# SDR IPXA09M56753

- Difficulty date: June 29, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C SURVEY SEQ NR281-F1-04 REPAIR DOUBLER ON LWR AFT CORNER OF CTR CARGO DOOR CUTOUT EXTERNAL SKIN HAS DEEP GOUGE.   REMOVED EXISTING REPAIR AT LWR AFT CORNER OF CTR CARGO DOOR CUTOUT. FABRICATED AND INSTALLED REPLACEMENT REPAIR REF SRM VOL1 53-50 -00, FIG. 17 VIEW B INCORPERATING SRM VOL 1 53-50-00 FIG 17 VIEW C SHT. 1 NOTE 2 OF VIEW B AND NOTE 14A OF VIEW B.
